# SDR Z5FA040809N577CS1

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N577CS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5726
- Aircraft time: 1,474 hours, 1,018 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: GPP125052
- Part serial: 0709903
- Condition: Failed
- Location: Mlg Brakes
- Part time: 1,469 hours, 1,012 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, APPLIED BRAKES AND HAD A LOW BRAKE PRESS AND ANTI SKID INOP WITH REDUCED BRAKING CAPABILITY.  CAUTION LIGHTS ILLUMINATE WITH EACH BRAKE APPLICATION.  REMOVED FAILED BRAKE SYS LOW PRESSURE SWITCH, INSTALLED REPAIRED SWITCH.  BLED THE BRAKE SYS, OPERATIONAL AND LEAK CHECK GOOD.  WORK PERFORMED IAW CHAPTER 32-44-00 OR MM.  ACFT RETURNED TO SERVICE.
